# SDR SWAA071116

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 19,345 hours, 10,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LIGHT LENS PER MM.
